# SDR 02FDEA00549

- Difficulty date: August 7, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 36,197 hours, 23,242 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR DOOR INDICATED UNSAFE WHEN GEAR WAS LOWERED.  CYCLED GEAR AND DOOR LIGHT WENT OUT PER NORMAL OPS.  CLEANED AND LUBED LEFT MAIN LANDING GEAR DOOR SWITCH CHECKED ADJUSTMENT AND TEST PER MM.  OPERATED DOORS SEVERAL TIMES AND OPS CHECKED GOOD.
